MAUDE Adverse Event Report: COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM

COCHLEAR LTD NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE; NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Model Number CI24RE (CA)
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Event or Problem Description
Per the clinic, the device was explanted (specific date not reported) due to unspecified reason, and the patient was reimplanted on (b)(6) 2026.Additional information has been requested but it has not been made available as of the date of this report.

Brand Name
NUCLEUS FREEDOM IMPLANT WITH CONTOUR ADVANCE ELECTRODE
Common Device Name
NUCLEUS 24 COCHLEAR IMPLANT SYSTEM
Manufacturer (Section D)
COCHLEAR LTD
1 university avenue
macquarie university, nsw 2109
AS  2109
MDR Report Key25273555
Report Number6000034-2026-02156
Device Sequence Number9185350
Product Code MCM
UDI-Device Identifier09321502007320
UDI-Public(01)09321502007320(11)130115(17)150114
Combination Product (Y/N)N
Initial Reporter StateCO
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2013
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 05/26/2026
Report Date (Section F) 05/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date01/14/2015
Device Model NumberCI24RE (CA)
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/05/2026
Event Location Hospital
Date Report to Manufacturer05/05/2026
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date05/26/2026
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexFemale
Date Report Sent to FDA05/26/2026